MathSciNet Relay Station
MathSciNet bibliographic data
MR2737265 53C21 (53C20)
Guler, Dincer; Zheng, Fangyang On nonpositively curved compact Riemannian manifolds with degenerate Ricci tensor. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1265–1285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement